MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK II; SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK II; SHOULDER PROSTHESIS
Catalog Number 106-4800
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Defect in device packaging lead to loss of sterility.Capa: 2024-0039 has been opened to address this issue.
 
Event or Problem Description
During surgery, 2 of 48x19 offset head was opened and it was seen that the side wall of the plastic tray was damaged, breaking the primary sterile barrier.The white outer box was undamaged and did not show any signs of the contained defect.Approximately 10 minutes of surgical delay noted.Capa: 2024-0039 has been opened to address this issue.

Brand Name
HUMELOCK II
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key20484868
Report Number3014128390-2024-00057
Device Sequence Number19721053
Product Code HSD
UDI-Device Identifier03701037300503
UDI-Public03701037300503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number106-4800
Device Lot NumberS1182
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 116-4800 LOT: N2201.
Patient SexUnknown